Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Renny

Veteran Member
  • Total Reviews

    0
  • Content Count

    64
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Renny

  • Rank
    Junior Member

Recent Profile Visitors

917 profile views
  1. just finished my 7 month course two days ago. When did you guys start getting kind of oily again? also, how long till your red marks started to fade? thanks
  2. hey all, been awhile since i posted, i took my last tane pill today of a 7 month course. I would say its definitely worth it, but only time will truly tell. I have the red marks, mostly on my cheeks, and one little pimple on my temple that wont go away, and a bump under my chin which has been there for a long time. Hopefully this will go away. Just wondering, how long on average did most of the redmarks go away, or decrease. Also, I am working outside for my summer job and I get red very easily
  3. hey, im six days away from finishing my 7 month course. cant wait for summer. lots of red marks too, sucks, but whatever, hope i dont get anymore!
  4. for all those people people who are knocking these drugs as if its heroine, I'd read up a bit before making claims that you hear your elders tell you. I've done E twice on tane, i got two monthes left on tane, not planning on doing E anymore while on it. Its a generalization to call people lowlifes who do drugs. The best example I can give you is myself. As a second year mechanical engineering student at university, I dont quite see myself as a lowlife, thanks anyways. Also, I'm not going to go
  5. im half way thru my 5th month, at 80mg a day, and i have like 2-3 active pimples, and i still have red marks from like the first month, kinda ridiculuous i think, but im hoping it goes away before i get off it, or just later on, including redmarks, i hope ur one of the lucky ones, lol
  6. i think i got same problem, almost done wit 4 months, at 80mg currently. i got lots of redmarks, my cheeks are just flushed, but i still got red marks from pimples and whatnot, but my face feels smooth as a baby, is there something i can take?
  7. im guessing the post about cocaine and tane got taken off. I wish it hadnt, i understand that talk about drugs probably got the post removed, so before this one does too, im just asking about something. on tane for 4 month, 80mg a day. big dance party this weekend downtown, a lot of people r goin. we are all poppin E. i know its not right, but is there anything serious that can happen if i just do it this once (done it b4, prior to tane) only popping 2 pills. Please, i need to know, thanks
  8. I know theres an obvious answer to this question, so I dont need to hear it, but its about taking drugs with accutane. im going onto month 4, at 80mg a day. anyways, im probably going to a rave next week with some friends. we're also planning on taking some E too. Ive done it b4 but that was prior to taking accutane. I obivously know its bad, (i think) but does anyone know of any serious side effects of doing this? Ive read a few articles about it but i need some info. I know both drugs are a po
  9. im taking roche, almost doen wit 3 months, still got one or two active ones, but i got a lot of redness. anyways, took 40 and just did once a day, did 60, and alternated, 80 one day 40 the next, now im 80, so its 2x a day, my derm didnt say anything bout splitting before though
  10. hockeyguy, i am almost done wit 3 monthes, at 80mg a day now, since beginning of 3rd month. I have no breakouts on nose, forehead, maybe one in a while, but around my mouth and jawline and side burns i have zits, not active, but just redmarks from them. Is this what u have on ur jawline, or are they still zits. Also, have u had a zit that would fall out in shower, but another one comes exactly where the previous one was? thx
  11. thx, yea i know about the breakout when u up ur dosage, it was just that going from 60 to 80 was worse than 40 to 60, although there was a breakout going from 40 to 60, we'll see with time i guess.
  12. 3rd month in, been on 80mg a day now for almost 2 weeks, went from 40 to 60, now 80. Did any1 else get a bad breakout when they went on 80mg a day cuz it suddenly got a lot worse when i started 3rd month then the previous month and half where it was improving. some1 please tell me it gets better at end of 3rd month, please!
  13. i am about 10 weeks in, now on 80mg a day, went from 40 to 60, now 80. I had a breakout, i guess cuz i upped my dosage, anyways, i get these pimples around my mouth, in the shower they fall out, but they come back, the whitehead, at the end of the day, so they arent really gone. Anyone have this same thing?
  14. dont mean to add the fuss if i am, but im working out, trying to put on weight, mainly for hockey. i eat a shit load, supposed to anyways, like 6 meals a day, drink protein shakes as well. I aslo take xpand, from dymatize. it has a smaller amount of creatine in it, which is why i like it than pure monohydrate, but its mainly a nitric oxide reactor.
×